# SDR AU960084

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2150 · Cabin Cooling System
- Part: Aircycle Machine
- Part number: 73838415
- Condition: Seized
- Location: Cabin Cooling Sy
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CYCLE MACHINE SEIZED
